Indian Journal of Science and Technology
Year: 2015, Volume: 8, Issue: 30, Pages: 1-12
Nasir Ganikhodjaev and Nur Zatul Akmar Hamzah*
Department of Computational and Theoretical Sciences, Faculty of Science, International Islamic University, Malaysia; [email protected]
In this paper, we construct some class of quadratic stochastic operator defined on continual state space [0, 1], and show that such operators are regular transformation.
Keywords: Continual State Space, Quadratic Stochastic Operator, Regular Transformation
Subscribe now for latest articles and news.